# SDR R61A2020102400717

- Difficulty date: October 10, 2020
- Submitted: October 24, 2020
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 43,483 hours, 26,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: AVD1013470M
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 1 FLOOR STRUCTURE CORRODED AT CROSS BEAM AT FR 14 UPPER FLANGE RT SIDE.   MX REPAIRED CROSSBEAM UPPER FLANGE, IAW SRM 53-00-10 REPAIR 03.  SEE AAR NRC 4500788-2000-0102 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
